Torsional oscillations within a magnetic pore in the solar photosphere

Stangalini, M., Erdélyi, R., Boocock, C. et al. (5 more authors) (2021) Torsional oscillations within a magnetic pore in the solar photosphere. Nature Astronomy, 5 (7). pp. 691-696. ISSN 2397-3366

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Stangalini, M.
  • Erdélyi, R.
  • Boocock, C.
  • Tsiklauri, D.
  • Nelson, C.J.
  • Del Moro, D.
  • Berrilli, F.
  • Korsós, M.B.
Copyright, Publisher and Additional Information:

© 2021 The Author(s). This is an author-produced version of a paper subsequently published in Nature Astronomy. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: July 2021
  • Published (online): 10 May 2021
  • Accepted: 23 March 2021
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
Funder
Grant number
Science and Technology Facilities Council
ST/M000826/1
The Royal Society
IE161153
Depositing User: Symplectic Sheffield
Date Deposited: 19 May 2021 11:14
Last Modified: 25 Feb 2022 14:33
Status: Published
Publisher: Springer Nature
Refereed: Yes
Identification Number: 10.1038/s41550-021-01354-8
Open Archives Initiative ID (OAI ID):

Export

Statistics